MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a millennium m10 oxygen concentrator had a yellow light but not alarming and the device's oxygen concentration was at 72%.The patient expired while using the device.The device has yet to be returned to the manufacturer's product investigation laboratory for further investigation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
In this report, box b: adverse event or product problem (describe event or problem) as the manufacturer received information alleging a millennium m10 oxygen concentrator had a yellow light but not alarming and the device's oxygen concentration was at 72%.The patient expired while using the device.No medical intervention was required by the patient.The device was returned to the manufacturer product investigation laboratory for investigation and investigated.Result stated unit compressor outlet (blue hose that supplies the compressed air to the sieve cannister,) appears to have been damaged/sliced or cut during 3rd party service installation of the one-eared clamp under ra: (b)(4).This failure mode creates a system leak/low flow and fluctuating low oxygen concentration level when the unit is utilized above 6 lpm (adjusted user flow meter setting.) the system is unable to maintain a proper pressure for high flow concentration.The unit functions and provides appropriate therapy at 5 lpm and below, however oxygen percentage drops out above that 5 lpm thresh-hold.Furthermore, this unit does not alarm properly (within 60 seconds,) when a no flow/low flow condition exists, because a fluctuating flow still exists, but is escaping from the damaged supply tubing.This condition/damage would prevent both proper oxygen therapy and an alarming condition under appropriate clinical circumstances requiring an alarm notification.The manufacturer is submitting a final report at this time.If any additional information becomes available to the manufacturer at a later date, an addendum to this final report will be filed, box d: suspect medical device (operator of device), box g: all manufacturers (report source), box h: device manufacturers (evaluation method code grid, evaluation results code grid, conclusion code grid) have been corrected/updated.

Brand Name
MILLENNIUM M10 OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16196503
Report Number2518422-2023-02027
Device Sequence Number4385939
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexFemale